Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 857134, 17 pages
http://dx.doi.org/10.1155/2012/857134
Research Article

Dynamical Behavior of a Stochastic Ratio-Dependent Predator-Prey System

School of Mathematical Science, Anhui University, Hefei 230039, China

Received 11 December 2011; Revised 10 February 2012; Accepted 17 February 2012

Academic Editor: Ying U. Hu

Copyright © 2012 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with a stochastic ratio-dependent predator-prey model with varible coefficients. By the comparison theorem of stochastic equations and the Itô formula, the global existence of a unique positive solution of the ratio-dependent model is obtained. Besides, some results are established such as the stochastically ultimate boundedness and stochastic permanence for this model.